# SDR CALA2017071402189

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737-800
- Aircraft serial: 33453
- Aircraft time: 38,905 hours, 13,553 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202444
- Condition: Failed
- Location: Standby
- Part time: 38,904 hours, 13,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 390 2.5 HRS INTO  FLT MASTER CAUTION IRS DC FAIL LIGHTS CAME ON SW/HOT BAT BUS CB TRIPPED.  EMERGENCY DECLARED.  REPLACED STANDBY POWER CONTROL UNIT PER AMM 24-34-11, INSTALLATI ON TEST GOOD, NO FAULTS NOTED, CLEARED FAULTS ON ELECTRICAL PANEL
